# SDR SWAA2024103039886

- Difficulty date: September 20, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 65,728 hours, 39,208 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST - DEBONDED EXTERNAL SKIN OB AFT FLAP UPPER SURFACE IB AREA AT LT WING 2024-588315<[01] TOOL USED CALIPER PN: 500-197-30; SN: A18229508; DUE DATE: 14/JAN/25.;[02] TOOL USED CALIPER P/N 500-197-30 S/N B20189443 DUE DATE 06/MAR/25;[03] TOOL USED: P/N: BONDMASTER 600M; S/N: 230106912; DUE DATE: 09-JAN-25.;[04] TOOL USED HOTBONDER P/N:HCS9200B S/N: 15102320 DUE DATE: 25-JAN-25.;[05] TOOL USED ULTRASONIC FLAW DETECTOR PN:EPOCH 6LT; SN:230529908; DUE DATE:15-AUG-25.;[06] REPAIRED OB AFT FLAP UPPER SURFACE IB AREA AT LT WING IAW B737-700 SRM 57-53-01-2R-16 REPAIR 16 AND THE REPAIR REQUIRED TAP TEST INSPECTIONS EVERY 6;875 CYC OR 30 MONTHS. TOTAL REPAIR AREA IS: 238.87 SI. (L=16.25? W=8.25?.) SEE INDIVIDUAL SIGNOFF BELOW.;[07] Ï¿½TEM RII  JOB COMPLETED.
